# SDR PNSA201809131101

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N680
- Make and model: Saab 2000SAAB
- Aircraft serial: 020
- Aircraft time: 9,953 hours, 8,354 cycles
- Engine: Rroyce AE2100A
- Engine time: 11,375 hours, 8,296 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Coupling
- Part number: 9304000303930400
- Condition: Failed
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LEFT GEN FAULT, FOLLOWED BY LEFT ENGINE OIL PRESSURE LOW THEN LEFT PROP OIL PRESSURE LOW. CREW PERFORMED PRECAUTIONARY SHUTDOWN.
